About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 524514, 9 pages
http://dx.doi.org/10.1155/2013/524514
Research Article

On Exact Series Solution of Strongly Coupled Mixed Parabolic Problems

1Departamento de Matemàtica Aplicada, Universitat Politècnica de València, Camino de Vera S/N, 46022 Valencia, Spain
2Instituto de Matemàtica Multidisciplinar, Universitat Politècnica de València, Camino de Vera S/N, 46022 Valencia, Spain
3Departamento de Matemàtica e Informàtica, Universidad Jaume I de Castellón, Avenida de Vicent Sos Baynat S/N, 12071 Castellón de la Plana, Spain

Received 25 March 2013; Accepted 24 June 2013

Academic Editor: Juan Carlos Cortés López

Copyright © 2013 Vicente Soler et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vicente Soler, Emilio Defez, M. V. Ferrer, and J. Camacho, “On Exact Series Solution of Strongly Coupled Mixed Parabolic Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 524514, 9 pages, 2013. doi:10.1155/2013/524514